Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 109, Number 1

All articles in this issue are freely accessible.

On the differential geometry of homogeneous vector bundles
Phillip A. Griffiths.
Trans. Amer. Math. Soc. 109 (1963), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162248
Stationary equations in continuous time Markov chains
Rupert G. Miller.
Trans. Amer. Math. Soc. 109 (1963), 35-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0157401
Partially bounded $J$-fractions
Lester G. Riggs and W. T. Scott.
Trans. Amer. Math. Soc. 109 (1963), 45-55
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155964
Random walks and a sojourn density process of Brownian motion
F. B. Knight.
Trans. Amer. Math. Soc. 109 (1963), 56-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154337
Differentiable open maps on manifolds
P. T. Church.
Trans. Amer. Math. Soc. 109 (1963), 87-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154296
On the algebra of representative functions of a Lie algebra
William B. Giles.
Trans. Amer. Math. Soc. 109 (1963), 101-120
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154952
The role of the Appell transformation in the theory of heat conduction
D. V. Widder.
Trans. Amer. Math. Soc. 109 (1963), 121-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0154068
Creativity and effective inseparability
Raymond M. Smullyan.
Trans. Amer. Math. Soc. 109 (1963), 135-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153554
$𝜖$-mappings onto polyhedra
Sibe Mardešić and Jack Segal.
Trans. Amer. Math. Soc. 109 (1963), 146-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0158367
Local partial differential algebra
S. Halfin and A. Robinson.
Trans. Amer. Math. Soc. 109 (1963), 165-180
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0153673
Topological loops with invariant uniformities
Sigmund Hudson.
Trans. Amer. Math. Soc. 109 (1963), 181-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0155302